Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 24, NWS Tulsa, OK

May 10, 20156 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 10, 2015, 12:29 AM CDT for 6 counties in Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2015, 12:29 AM CDT (05:29 UTC)
Expired
May 10, 2015, 4:30 AM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 84 km from the middle of the area, began a volume at 05:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.5 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 308 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 279 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
308 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
279 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

821 
WGUS54 KTSA 100529
FFWTSA
OKC061-077-091-101-121-135-100930-
/O.NEW.KTSA.FF.W.0024.150510T0529Z-150510T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1229 AM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
  HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHEASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHWESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 430 AM CDT

* AT 1226 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR 
INDICATED   THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. 
2 TO 3 INCHES OF  RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL 
1 TO 3 INCHES POSSIBLE. 

THIS REPLACES AND EXTENDS THE FLASH FLOOD WARNING ISSUED EARLIER FOR 
THIS SAME AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  STIGLER...BRAGGS...BRIARTOWN...CHECOTAH...ENTERPRISE...GORE...
  GREENLEAF STATE PARK...KEEFETON...KINTA...LAKE EUFAULA STATE
  PARK...LEQUIRE...MCCURTAIN...PORUM...QUINTON...RENTIESVILLE...
  WARNER...WEBBERS FALLS AND WHITEFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD.

IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT 
UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR 
DESTINATION OR WAIT UNTIL THE WATER RECEDES. 

REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3546 9570 3573 9514 3567 9512 3564 9513
      3564 9511 3508 9493 3495 9530

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 10, 12:11 AM CDT, 18 minutes earlier.

Area forecast discussion, May 10, 12:11 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1211 AM CDT SUN MAY 10 2015

.DISCUSSION...
THUNDERSTORMS/SHOWERS TO AFFECT TAF SITES KMLC KXNA KFYV KROG KFSM
THROUGH ABOUT 09Z-10Z. ADDITIONAL SHOWERS THUNDERSTORMS ENTIRE TAF
AREA LIKELY IN 14Z-19Z TIME PERIOD...AFTER A BREAK MORE THUNDER WITH
APPROACHING COLD FRONT LATE IN TAF PERIOD AFTER 00Z.

&&

.PREV DISCUSSION... /ISSUED 957 PM CDT SAT MAY 9 2015/

DISCUSSION...
AREAS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE
OVERNIGHT...ESPECIALLY FROM EAST CENTRAL AND SOUTHEAST OKLAHOMA
INTO NORTHWEST ARKANSAS. THE SEVERE THREAT HAS DIMINISHED...BUT
MAY STILL SEE AN ISOLATED SEVERE STORM OVERNIGHT FROM SOUTHEAST
OKLAHOMA INTO NORTHWEST ARKANSAS. FLOODING WILL CONTINUE TO BE THE
MAIN THREAT OVERNIGHT. HAVE ADJUSTED FIRST PERIOD ELEMENTS TO FIT
CURRENT AND EXPECTED CONDITIONS OVERNIGHT.

UPDATE ON THE WAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   77  52  70  49 /  80  60  10  10
FSM   78  63  76  54 /  80  90  30  10
MLC   77  59  72  51 /  80  80  20  10
BVO   78  52  70  44 /  80  60  10  10
FYV   74  59  71  46 /  80  90  30  10
BYV   77  59  72  48 /  70  90  40  10
MKO   77  55  71  50 /  80  80  10  10
MIO   76  54  69  45 /  80  70  10  10
F10   75  55  71  51 /  80  80  10  10
HHW   79  63  77  55 /  80  80  30  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...06
LONG TERM....18
Hazardous weather outlook, May 9, 5:18 PM CDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT SAT MAY 9 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
518 PM CDT SAT MAY 9 2015

...FLASH FLOODING AND SEVERE WEATHER THREATS CONTINUE THROUGH SUNDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

        AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
HEAVY RAIN...FLASH FLOOD...AND SEVERE WEATHER POTENTIAL WILL CONTINUE
THROUGH TONIGHT...WITH MULTIPLE ROUNDS OF THUNDERSTORMS EXPECTED
TO AFFECT PARTS OF EASTERN OKLAHOMA AND WESTERN ARKANSAS.

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE ONGOING LATE THIS
AFTERNOON ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
FLASH FLOODING AND SOME SEVERE WEATHER RISK WILL CONTINUE WITH
THESE STORMS THROUGH THIS EVENING.

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO CONTINUE TO ORGANIZE
THIS EVENING NEAR THE DRYLINE ACROSS WESTERN OKLAHOMA AND INTO
CENTRAL TEXAS. THESE THUNDERSTORMS MAY AFFECT MAINLY PARTS OF
EASTERN OKLAHOMA AFTER MIDNIGHT TONIGHT...WITH BOTH A SEVERE
WEATHER AND HEAVY RAIN AND FLASH FLOOD THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
         HEAVY RAIN POTENTIAL.
MONDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
MORE WIDESPREAD SEVERE THUNDERSTORMS AND ADDITIONAL FLASH FLOODING
WILL BE LIKELY SUNDAY AND INTO SUNDAY NIGHT...AS AN UPPER LOW
EJECTS INTO THE PLAINS AND A COLD FRONT FINALLY PUSHES THROUGH
THE REGION. SUBSTANTIAL FLOODING LOOKS PROBABLE WITH WIDESPREAD
RAINFALL AMOUNTS IN THE 1 TO 3 INCH RANGE EXPECTED...ON TOP OF THE
ALREADY SATURATED SOILS. LARGE HAIL AND DAMAGING WINDS WILL BE THE
PRIMARY SEVERE WEATHER THREATS. THE THUNDERSTORMS AND RAIN WILL
TAPER OFF FROM NORTHWEST TO SOUTHEAST INTO EARLY MONDAY MORNING AS
DRY AIR MOVES IN BEHIND THE FRONT.

THUNDERSTORM POTENTIAL WILL INCREASE ONCE AGAIN TOWARDS THE MIDDLE
OF NEXT WEEK AS SOUTHERLY WINDS TRANSPORT MOISTURE BACK INTO THE
REGION. SEVERE WEATHER POTENTIAL WILL BE LOW NEXT WEEK AS THE FLOW
ALOFT WEAKENS OVER OUR REGION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 9, 8:44 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     FLASH FLOOD      SALLISAW                35.46N 94.79W
05/09/2015                   SEQUOYAH           OK   EMERGENCY MNGR

            SEVERAL ROADS CLOSED IN SALLISAW DUE TO HIGH WATER

&&

MAT
Local storm report, May 9, 8:49 PM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
849 PM CDT SAT MAY 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     HEAVY RAIN       VAN BUREN               35.44N 94.35W
05/09/2015  M1.00 INCH       CRAWFORD           AR   AMATEUR RADIO

            ONE INCH OF RAIN FELL IN 27 MINUTES

&&

MAT
Special weather statement, May 9, 9:22 PM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
922 PM CDT SAT MAY 9 2015

OKZ049-073-075-100300-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
922 PM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND SOUTHERN
     LATIMER

AT 922 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
DUNBAR...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...YANUSH...DAMON...CLAYTON...
STANLEY...EUBANKS...DUNBAR AND SARDIS.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3448 9579 3450 9579 3451 9578 3451 9568
      3460 9569 3495 9526 3476 9506 3436 9566
TIME...MOT...LOC 0222Z 228DEG 34KT 3449 9566
Special weather statement, May 9, 10:30 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1030 PM CDT SAT MAY 9 2015

OKZ074>076-100415-
HASKELL OK-LATIMER OK-LE FLORE OK-
1030 PM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN HASKELL...WESTERN LE FLORE AND EASTERN LATIMER

AT 1030 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
DAMON...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BENGAL...DAMON...PANOLA...RED OAK...
SUMMERFIELD AND FANSHAWE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3479 9537 3513 9507 3492 9480 3468 9522
      3468 9525
TIME...MOT...LOC 0330Z 225DEG 26KT 3477 9525
Special weather statement, May 9, 11:10 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1110 PM CDT SAT MAY 9 2015

OKZ071-073-100500-
MCINTOSH OK-PITTSBURG OK-
1110 PM CDT SAT MAY 9 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN MCINTOSH AND PITTSBURG

AT 1110 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES WEST OF SCIPIO TO 4 MILES NORTHWEST OF
ASHLAND...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...HANNA...MCALESTER...ASHLAND...
SAVANNA...HAILEYVILLE...DOW...HAYWOOD...BACHE...ALDERSON...KREBS...
ARPELAR...SCIPIO...CROWDER...INDIANOLA...CANADIAN...ARROWHEAD STATE
PARK AND MCALESTER REGIONAL AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL...WIND
GUSTS TO 50 MPH AND VERY HEAVY RAINFALL. RESIDENTS IN THESE AREAS
SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.

LAT...LON 3505 9610 3507 9607 3509 9607 3513 9601
      3514 9602 3516 9599 3518 9599 3533 9559
      3482 9556 3471 9609
TIME...MOT...LOC 0410Z 243DEG 25KT 3503 9611 3480 9611
Special weather statement, May 10, 12:05 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1205 AM CDT SUN MAY 10 2015

OKZ070>075-100545-
HASKELL OK-LATIMER OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH
OK-
1205 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     HASKELL...EASTERN MCINTOSH...NORTHEASTERN PITTSBURG AND NORTHERN
     LATIMER

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE AND WESTERN SEQUOYAH

AT 1205 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EUFAULA TO ARROWHEAD STATE PARK TO 3 MILES SOUTH OF
BLOCKER TO BACHE...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MCCURTAIN...STIGLER...LEQUIRE...
LEWISVILLE...KINTA...ENTERPRISE...WHITEFIELD...KANIMA...WILBURTON...
GOWEN...PANOLA...RED OAK...EUFAULA...DOW...BACHE...BLOCKER...
FEATHERSTON...CROWDER...QUINTON...CANADIAN...BRIARTOWN...PORUM...
ARROWHEAD STATE PARK AND ROBBERS CAVE STATE PARK.

A LARGE PORTION OF HASKELL...EASTERN MCINTOSH...SOUTHEASTERN
MUSKOGEE...NORTHEASTERN PITTSBURG...WESTERN SEQUOYAH AND NORTHERN
LATIMER COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 1245 AM
CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. VERY HEAVY RAINFALL WILL OCCUR AS WELL.

LAT...LON 3550 9499 3525 9499 3511 9495 3490 9502
      3486 9569 3502 9566 3516 9568 3534 9560
TIME...MOT...LOC 0505Z 260DEG 30KT 3528 9556 3517 9560
          3503 9555 3491 9561

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:29 PM CDTSpecial Weather StatementTSASequoyah46 min
May 9, 7:45 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah45 min
May 9, 7:54 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah6 hr
May 9, 9:17 PM CDTRiver Flood WarningTSAPushmataha71 hr
May 9, 9:22 PM CDTSpecial Weather StatementTSALatimer38 min
May 9, 10:29 PM CDTFlash Flood WarningTSALatimer, McIntosh, Pittsburg6 hr
May 9, 10:30 PM CDTSpecial Weather StatementTSALatimer45 min
May 9, 10:50 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore115 min
May 9, 11:08 PM CDTFlash Flood WarningTSALatimer, LeFlore6 hr
May 9, 11:10 PM CDTSpecial Weather StatementTSAPittsburg50 min
May 9, 11:12 PM CDTRiver Flood WarningTSALeFlore5 days
May 9, 11:12 PM CDTRiver Flood WarningTSALeFlore63 hr
May 9, 11:18 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg45 min
May 10, 12:05 AM CDTSpecial Weather StatementTSAHaskell40 min
May 10, 12:49 AM CDTSpecial Weather StatementTSAHaskell, Latimer, Sequoyah56 min
May 10, 1:42 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah48 min
May 10, 1:57 AM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah3 hr
May 10, 4:27 AM CDTAreal Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah6 hr
May 10, 4:57 AM CDTAreal Flood WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah6 hr
May 10, 5:22 AM CDTRiver Flood WarningTSASequoyah20 hr
May 10, 7:54 AM CDTSpecial Weather StatementTSACreek, Okfuskee, Okmulgee66 min
May 10, 8:00 AM CDTFlash Flood WarningTSACreek, Okfuskee, Okmulgee6 hr
May 10, 8:35 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa6 hr
May 10, 8:37 AM CDTSevere Thunderstorm WarningTSALatimer, McIntosh, Pittsburg53 min
May 10, 8:44 AM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Okmulgee, Pittsburg and 1 more6 hr
May 10, 8:45 AM CDTSpecial Weather StatementTSAChoctaw, Pushmataha60 min
May 10, 8:55 AM CDTRiver Flood WarningTSAChoctaw55 hr
May 10, 8:57 AM CDTRiver Flood WarningTSAOkmulgee6 days
May 10, 9:01 AM CDTSpecial Weather StatementTSAOkmulgee, Tulsa44 min
May 10, 9:10 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner50 min
May 10, 9:19 AM CDTTornado WarningTSALatimer, Pittsburg26 min
May 10, 9:25 AM CDTSevere Thunderstorm WarningTSAChoctaw, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more65 min
May 10, 9:32 AM CDTRiver Flood AdvisoryTSAOttawa45 hr
May 10, 9:41 AM CDTFlash Flood WarningTSAMayes, Rogers, Tulsa, Wagoner4 hr
May 10, 9:43 AM CDTTornado WarningTSALatimer, LeFlore32 min
May 10, 9:46 AM CDTSpecial Weather StatementTSACherokee, Mayes, Muskogee, Wagoner59 min
May 10, 9:48 AM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more6 hr
May 10, 9:52 AM CDTRiver Flood AdvisoryTSACherokee71 hr
May 10, 10:27 AM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah48 min
May 10, 10:51 AM CDTTornado WarningTSALeFlore24 min
May 10, 11:03 AM CDTSpecial Weather StatementTSAOttawa72 min
May 10, 12:13 PM CDTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg107 min
May 10, 1:21 PM CDTAreal Flood WarningTSACreek, Haskell, Latimer, McIntosh, Mayes, Muskogee and 5 more24 hr
May 10, 2:52 PM CDTAreal Flood WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more24 hr
May 10, 4:10 PM CDTSpecial Weather StatementTSAPittsburg35 min
May 10, 5:52 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha6 hr
May 10, 5:59 PM CDTSevere Thunderstorm WarningTSAPushmataha46 min
May 10, 6:10 PM CDTTornado WarningTSAPushmataha35 min
May 10, 6:36 PM CDTTornado WarningTSAPittsburg, Pushmataha39 min
May 10, 6:52 PM CDTTornado WarningTSALatimer, Pittsburg, Pushmataha38 min

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.